Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Concerning upper semi-continuous collections of continua


Author: R. L. Moore
Journal: Trans. Amer. Math. Soc. 27 (1925), 416-428
MSC: Primary 54F15; Secondary 54B99
DOI: https://doi.org/10.1090/S0002-9947-1925-1501320-8
MathSciNet review: 1501320
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F15, 54B99

Retrieve articles in all journals with MSC: 54F15, 54B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501320-8
Article copyright: © Copyright 1925 American Mathematical Society

American Mathematical Society